# SDR 97FDEA00571

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652353529
- Condition: Corroded
- Location: Bs 420-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0298 012 CORROSION (C53-224-02) ON STRINGER 2 RT, BS 420-480.  REPAIRED STR 2 RT, BS 420-480 IAW FED-EX SRM 53-10-3 AND 51-30-2.
